# SDR AALA201509169007

- Difficulty date: August 7, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746060000500
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT WING NR 1 SLAT, UPPER SURFACE SKIN WORN AT THE NR 2 TRACK AREA.  REPAIRED IAW EA 253777.
